Alert archive / Nebraska / Winter Storm Warnings in 2014

Winter Storm Warning 1, NWS North Platte, NE

February 22, 20144 counties in Nebraska

NWS North Platte, NE issued this winter storm warning at Feb 22, 2014, 8:37 PM MST for 4 counties in Nebraska. It was in force for 14 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 22, 2014, 8:37 PM MST (03:37 UTC)
Expired
Feb 23, 2014, 11:00 AM MST
In force
14 hr
Issued by
NWS North Platte, NE

Counties Chase County, NE, Deuel County, NE, Hayes County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 155 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 8:40 PM MSTSNOW 47 W Hayes Center, NE
Feb 22, 9:40 PM MSTHEAVY SNOW 5Champion, NE
Feb 23, 5:15 AM MSTSNOW 6Ogallala, NESTORM TOTAL SNOWFALL THROUGH 615 AM CST HAS BEEN 6 INCHES. LOCATION IS 5 BLOCKS EAST OF POLICE STATION IN OGALLALA.
Feb 23, 6:00 AM MSTHEAVY SNOW 7.51 Nw Hayes Center, NESTORM TOTAL SNOWFALL THROUGH 700 AM CST.
Feb 23, 7:00 AM MSTHEAVY SNOW 7.54 W Big Springs, NESTORM TOTAL SNOWFALL THROUGH 800 AM CST WAS 7.5 INCHES FOUR MILES WEST OF BIG SPRINGS. WATER EQUIVALENT WAS FIFTY TWO HUNDREDTHS OF AN INCH.
Feb 23, 7:00 AM MSTHEAVY SNOW 7.5Imperial, NESTORM TOTAL SNOWFALL THROUGH 800 AM CST WAS 7.5 INCHES. WATER EQUIVALENT WAS THIRTY FOUR HUNDREDTHS OF AN INCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WWUS43 KLBF 230337
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 PM CST SAT FEB 22 2014

...MODERATE TO HEAVY SNOW IS EXPECTED TONIGHT THROUGH SUNDAY
MORNING...

.A STRONG STORM SYSTEM WILL MOVE ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA TONIGHT. SNOWFALL AMOUNTS OF UP TO 5 INCHES ARE EXPECTED
IN CENTRAL AND SOUTHWEST NEBRASKA WITH HEAVIER AMOUNTS SOUTH OF
INTERSTATE 80.

NEZ069-070-231745-
/O.UPG.KLBF.WW.Y.0004.000000T0000Z-140223T1800Z/
/O.NEW.KLBF.WS.W.0001.140223T0337Z-140223T1800Z/
CHASE-HAYES-
INCLUDING THE CITIES OF...IMPERIAL...HAYES CENTER
937 PM CST SAT FEB 22 2014 /837 PM MST SAT FEB 22 2014/

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST /11 AM MST/
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL NOON CST
/11 AM MST/ SUNDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN
EFFECT.

* TIMING...MODERATE TO HEAVY SNOW CONTINUING THROUGH AT LEAST
  EARLY SUNDAY.

* SNOW ACCUMULATIONS...5 TO 7 INCHES WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE.  

* WIND...EAST TO NORTHEAST AT 10 TO 15 MPH HIGHER WIND POSSIBLE
  WITH SNOW SQUALLS.

* IMPACTS...VISIBILITY WILL FALL TO ONE QUARTER OF A MILE IN HEAVY
  SNOW. ICY AND SNOW PACKED ROADS WILL MAKE TRAVEL HAZARDOUS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ022>025-035>038-056>059-071-231745-
/O.CON.KLBF.WW.Y.0004.000000T0000Z-140223T1800Z/
GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-
KEITH-PERKINS-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...CURTIS...EUSTIS
937 PM CST SAT FEB 22 2014 /837 PM MST SAT FEB 22 2014/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ SUNDAY. 

* TIMING...MODERATE SNOW CONTINUING UNTIL AT LEAST EARLY SUNDAY
  MORNING. 

* SNOW ACCUMULATIONS...3 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS
  POSSIBLE. HIGHEST ACCUMULATIONS ARE EXPECTED ALONG AND SOUTH OF
  INTERSTATE HIGHWAY 80.

* WIND...EAST TO NORTHEAST AT 10 TO 15 MPH PRODUCING MINOR 
  DRIFTING. 

* IMPACTS...VISIBILITY WILL FALL TO ONE HALF OF A MILE IN 
  MODERATE SNOW...AND DOWN TO ONE QUARTER OF A MILE IN HEAVY 
  SNOW. ICY AND SNOW PACKED ROADS WILL MAKE TRAVEL HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
5 follow-up statements
852 
WWUS43 KLBF 230921 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
321 AM CST SUN FEB 23 2014

...LIGHT TO MODERATE SNOW CONTINUES THIS MORNING...

.A STRONG STORM SYSTEM WILL CONTINUE TO AFFECT PARTS OF WESTERN
AND NORTH CENTRAL NEBRASKA THIS MORNING. THE WORST OF THE STORM
HAS ENDED HOWEVER TRAVEL REMAINS HAZARDOUS AND 1 TO 2 INCHES OF
ADDITIONAL SNOW IS EXPECTED THROUGH NOON TODAY.

NEZ069-070-231800-
/O.CON.KLBF.WS.W.0001.000000T0000Z-140223T1800Z/
CHASE-HAYES-
INCLUDING THE CITIES OF...IMPERIAL...HAYES CENTER
321 AM CST SUN FEB 23 2014 /221 AM MST SUN FEB 23 2014/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* TIMING...LIGHT TO MODERATE SNOW WILL GRADUALLY END THIS MORNING.

* SNOW ACCUMULATIONS...1 TO 2 INCHES THIS MORNING PRODUCING STORM
  TOTAL AMOUNTS OF 5 TO 8 INCHES. LOCALLY HIGHER AMOUNTS ARE POSSIBLE.

* WIND...EAST AT 10 TO 15 MPH PRODUCING MINOR DRIFTING.

* IMPACTS...VISIBILITY WILL FALL TO 3/4 OF A MILE IN MODERATE
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ022>025-035>038-056>059-071-231800-
/O.CON.KLBF.WW.Y.0004.000000T0000Z-140223T1800Z/
GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-
KEITH-PERKINS-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...CURTIS...EUSTIS
321 AM CST SUN FEB 23 2014 /221 AM MST SUN FEB 23 2014/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* TIMING...A SECOND DISTURBANCE WILL PRODUCE OCCASIONAL LIGHT TO
  MODERATE SNOW THIS MORNING.

* SNOW ACCUMULATIONS...AN INCH OR LESS ACCUMULATION THIS MORNING.
  TOTAL SNOWFALL OF 3 TO 5 INCHES. LOCALLY HIGHER AMOUNTS ARE
  POSSIBLE. 

* WIND...EAST AT 10 TO 15 MPH PRODUCING MINOR DRIFTING.

* IMPACTS...VISIBILITY WILL FALL TO 3/4 OF A MILE IN MODERATE
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
420 
WWUS43 KLBF 231141 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
541 AM CST SUN FEB 23 2014

...LIGHT TO MODERATE SNOW CONTINUES THIS MORNING...

.A STRONG STORM SYSTEM WILL CONTINUE TO AFFECT PARTS OF WESTERN
AND NORTH CENTRAL NEBRASKA THIS MORNING. THE WORST OF THE STORM
HAS ENDED HOWEVER TRAVEL REMAINS HAZARDOUS AND 1 TO 2 INCHES OF
ADDITIONAL SNOW IS EXPECTED THROUGH NOON TODAY.

NEZ056-231800-
/O.UPG.KLBF.WW.Y.0004.000000T0000Z-140223T1800Z/
/O.EXA.KLBF.WS.W.0001.000000T0000Z-140223T1800Z/
DEUEL-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS
441 AM MST SUN FEB 23 2014

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 11 AM MST
THIS MORNING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* TIMING...A SECOND DISTURBANCE WILL PRODUCE OCCASIONAL LIGHT TO 
  MODERATE SNOW THIS MORNING. 

* SNOW ACCUMULATIONS...1 TO 2 INCHES ACCUMULATION THIS MORNING.
  TOTAL SNOWFALL OF 6 TO 8 INCHES. LOCALLY HIGHER AMOUNTS ARE
  POSSIBLE.

* WIND...EAST AT 10 TO 15 MPH PRODUCING MINOR DRIFTING.

* IMPACTS...VISIBILITY WILL FALL TO 3/4 OF A MILE IN MODERATE 
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ069-070-231800-
/O.CON.KLBF.WS.W.0001.000000T0000Z-140223T1800Z/
CHASE-HAYES-
INCLUDING THE CITIES OF...IMPERIAL...HAYES CENTER
541 AM CST SUN FEB 23 2014 /441 AM MST SUN FEB 23 2014/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* TIMING...LIGHT TO MODERATE SNOW WILL GRADUALLY END THIS 
  MORNING.

* SNOW ACCUMULATIONS...1 TO 2 INCHES THIS MORNING PRODUCING 
  STORM TOTAL AMOUNTS OF 5 TO 8 INCHES. LOCALLY HIGHER AMOUNTS 
  ARE POSSIBLE. 

* WIND...EAST AT 10 TO 15 MPH PRODUCING MINOR DRIFTING.

* IMPACTS...VISIBILITY WILL FALL TO 3/4 OF A MILE IN MODERATE 
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ022>025-035>038-057>059-071-231800-
/O.CON.KLBF.WW.Y.0004.000000T0000Z-140223T1800Z/
GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-CUSTER-KEITH-
PERKINS-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
ARTHUR...TRYON...STAPLETON...BROKEN BOW...OGALLALA...GRANT...
NORTH PLATTE...CURTIS...EUSTIS
541 AM CST SUN FEB 23 2014 /441 AM MST SUN FEB 23 2014/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* TIMING...A SECOND DISTURBANCE WILL PRODUCE OCCASIONAL LIGHT TO 
  MODERATE SNOW THIS MORNING. 

* SNOW ACCUMULATIONS...1 TO 2 INCHES ACCUMULATION THIS MORNING.
  TOTAL SNOWFALL OF 3 TO 5 INCHES. LOCALLY HIGHER AMOUNTS ARE
  POSSIBLE.

* WIND...EAST AT 10 TO 15 MPH PRODUCING MINOR DRIFTING.

* IMPACTS...VISIBILITY WILL FALL TO 3/4 OF A MILE IN MODERATE 
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
880 
WWUS43 KLBF 231229 AAB
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
629 AM CST SUN FEB 23 2014

...LIGHT TO MODERATE SNOW CONTINUES THIS MORNING...

.A STRONG STORM SYSTEM WILL CONTINUE TO AFFECT PARTS OF WESTERN
AND NORTH CENTRAL NEBRASKA THIS MORNING. THE WORST OF THE STORM
HAS ENDED HOWEVER TRAVEL REMAINS HAZARDOUS AND 1 TO 2 INCHES OF
ADDITIONAL SNOW IS EXPECTED THROUGH NOON TODAY.

NEZ057-231800-
/O.UPG.KLBF.WW.Y.0004.000000T0000Z-140223T1800Z/
/O.EXA.KLBF.WS.W.0001.000000T0000Z-140223T1800Z/
KEITH-
INCLUDING THE CITY OF...OGALLALA
529 AM MST SUN FEB 23 2014

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 11 AM MST
THIS MORNING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

* TIMING...A SECOND DISTURBANCE WILL PRODUCE OCCASIONAL LIGHT TO 
  MODERATE SNOW THIS MORNING. 

* SNOW ACCUMULATIONS...1 TO 2 INCHES ACCUMULATION THIS MORNING.
  TOTAL SNOWFALL OF 6 TO 8 INCHES. LOCALLY HIGHER AMOUNTS ARE
  POSSIBLE.

* WIND...EAST AT 10 TO 15 MPH PRODUCING MINOR DRIFTING.

* IMPACTS...VISIBILITY WILL FALL TO 3/4 OF A MILE IN MODERATE
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ056-069-070-231800-
/O.CON.KLBF.WS.W.0001.000000T0000Z-140223T1800Z/
DEUEL-CHASE-HAYES-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...IMPERIAL...
HAYES CENTER
629 AM CST SUN FEB 23 2014 /529 AM MST SUN FEB 23 2014/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* TIMING...LIGHT TO MODERATE SNOW WILL GRADUALLY END THIS 
  MORNING. 

* SNOW ACCUMULATIONS...1 TO 2 INCHES THIS MORNING PRODUCING 
  STORM TOTAL AMOUNTS OF 5 TO 8 INCHES. LOCALLY HIGHER AMOUNTS 
  ARE POSSIBLE. 

* WIND...EAST AT 10 TO 15 MPH PRODUCING MINOR DRIFTING.

* IMPACTS...VISIBILITY WILL FALL TO 3/4 OF A MILE IN MODERATE 
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ022>025-035>038-058-059-071-231800-
/O.CON.KLBF.WW.Y.0004.000000T0000Z-140223T1800Z/
GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-CUSTER-PERKINS-
LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
ARTHUR...TRYON...STAPLETON...BROKEN BOW...GRANT...NORTH PLATTE...
CURTIS...EUSTIS
629 AM CST SUN FEB 23 2014 /529 AM MST SUN FEB 23 2014/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* TIMING...A SECOND DISTURBANCE WILL PRODUCE OCCASIONAL LIGHT TO 
  MODERATE SNOW THIS MORNING. 

* SNOW ACCUMULATIONS...1 TO 2 INCHES ACCUMULATION THIS MORNING. 
  TOTAL SNOWFALL OF 3 TO 5 INCHES. LOCALLY HIGHER AMOUNTS ARE 
  POSSIBLE. 

* WIND...EAST AT 10 TO 15 MPH PRODUCING MINOR DRIFTING.

* IMPACTS...VISIBILITY WILL FALL TO 3/4 OF A MILE IN MODERATE 
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
CDC
328 
WWUS43 KLBF 231533
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 AM CST SUN FEB 23 2014

...LIGHT TO MODERATE SNOW CONTINUES THIS MORNING...

.A STRONG STORM SYSTEM WILL CONTINUE TO AFFECT PARTS OF WESTERN
AND NORTH CENTRAL NEBRASKA THIS MORNING. THE WORST OF THE STORM
HAS ENDED HOWEVER TRAVEL REMAINS HAZARDOUS AND 1 TO 2 INCHES OF
ADDITIONAL SNOW IS EXPECTED THROUGH NOON TODAY.

NEZ069-070-231645-
/O.CAN.KLBF.WS.W.0001.000000T0000Z-140223T1800Z/
CHASE-HAYES-
INCLUDING THE CITIES OF...IMPERIAL...HAYES CENTER
933 AM CST SUN FEB 23 2014 /833 AM MST SUN FEB 23 2014/

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WINTER STORM WARNING. 

SNOW HAS ENDED...BUT ROADS REMAIN SLIPPERY SO PLEASE DRIVE WITH
CAUTION.  

$$

NEZ071-231645-
/O.CAN.KLBF.WW.Y.0004.000000T0000Z-140223T1800Z/
FRONTIER-
INCLUDING THE CITIES OF...CURTIS...EUSTIS
933 AM CST SUN FEB 23 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

SNOW HAS ENDED...BUT ROADS REMAIN SLIPPERY SO PLEASE DRIVE WITH
CAUTION.  


$$

NEZ056-057-231800-
/O.CON.KLBF.WS.W.0001.000000T0000Z-140223T1800Z/
DEUEL-KEITH-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA
833 AM MST SUN FEB 23 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

* TIMING...LIGHT TO MODERATE SNOW WILL GRADUALLY END BY MIDDAY.  

* SNOW ACCUMULATIONS...1 TO 2 INCHES THIS MORNING PRODUCING 
  STORM TOTAL AMOUNTS OF 5 TO 8 INCHES. LOCALLY HIGHER AMOUNTS 
  ARE POSSIBLE. 

* WIND...EAST AT 10 TO 15 MPH PRODUCING MINOR DRIFTING.

* IMPACTS...VISIBILITY WILL FALL TO 1/2 OF A MILE IN MODERATE
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ022>025-035>038-058-059-231800-
/O.CON.KLBF.WW.Y.0004.000000T0000Z-140223T1800Z/
GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-CUSTER-PERKINS-
LINCOLN-
INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD...
ARTHUR...TRYON...STAPLETON...BROKEN BOW...GRANT...NORTH PLATTE
933 AM CST SUN FEB 23 2014 /833 AM MST SUN FEB 23 2014/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
/11 AM MST/ TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* TIMING...OCCASIONAL LIGHT TO MODERATE SNOW WILL CONTINUE THIS
  MORNING.

* SNOW ACCUMULATIONS...1 TO 2 INCHES ACCUMULATION THIS MORNING.
  TOTAL SNOWFALL OF 3 TO 5 INCHES. LOCALLY HIGHER AMOUNTS ARE
  POSSIBLE.

* IMPACTS...VISIBILITY WILL FALL TO 1/2 OF A MILE IN MODERATE
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

TAYLOR
470 
WWUS43 KLBF 231808
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1208 PM CST SUN FEB 23 2014

...LIGHT TO MODERATE SNOW TO CONTINUE THROUGH EARLY AFTERNOON...

NEZ056-057-232000-
/O.EXP.KLBF.WS.W.0001.000000T0000Z-140223T1800Z/
/O.NEW.KLBF.WW.Y.0005.140223T1808Z-140223T2000Z/
DEUEL-KEITH-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA
1108 AM MST SUN FEB 23 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM MST THIS
AFTERNOON...
...WINTER STORM WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 1 PM MST
THIS AFTERNOON. THE WINTER STORM WARNING IS NO LONGER IN EFFECT.


* TIMING...LIGHT TO MODERATE SNOW WILL GRADUALLY END BY THE MIDDLE
  OF THE AFTERNOON.

* SNOW ACCUMULATIONS...ADDITIONAL 1 INCH OR SO IN THE HEAVIER SNOW
  BANDS THROUGH THE MIDDLE OF THE AFTERNOON.

* IMPACTS...VISIBILITY WILL FALL TO 1/2 OF A MILE IN MODERATE
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NEZ022-035-036-059-232000-
/O.EXP.KLBF.WW.Y.0004.000000T0000Z-140223T1800Z/
/O.NEW.KLBF.WW.Y.0005.140223T1808Z-140223T2000Z/
GARDEN-ARTHUR-MCPHERSON-LINCOLN-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...TRYON...NORTH PLATTE
1208 PM CST SUN FEB 23 2014 /1108 AM MST SUN FEB 23 2014/

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM CST /1 PM MST/
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 1 PM MST
THIS AFTERNOON. THE WINTER STORM WARNING IS NO LONGER IN EFFECT.


* TIMING...LIGHT TO MODERATE SNOW WILL GRADUALLY END BY THE MIDDLE
  OF THE AFTERNOON.

* SNOW ACCUMULATIONS...ADDITIONAL 1 INCH OR SO IN THE HEAVIER SNOW
  BANDS THROUGH THE MIDDLE OF THE AFTERNOON.

* IMPACTS...VISIBILITY WILL FALL TO 1/2 OF A MILE IN MODERATE
  SNOW. ICY AND SNOW COVERED ROADS WILL MAKE TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NEZ023>025-037-038-058-231915-
/O.EXP.KLBF.WW.Y.0004.000000T0000Z-140223T1800Z/
GRANT-HOOKER-THOMAS-LOGAN-CUSTER-PERKINS-
INCLUDING THE CITIES OF...HYANNIS...MULLEN...THEDFORD...
STAPLETON...BROKEN BOW...GRANT
1208 PM CST SUN FEB 23 2014 /1108 AM MST SUN FEB 23 2014/

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

ACCUMULATING SNOW HAS MOSTLY ENDED...BUT SOME SLICK SPOTS AND SNOW
COVERED ROADS REMAIN. 

$$

TAYLOR

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at Feb 22, 6:27 PM MST, 2 hours 10 minutes earlier.

Area forecast discussion, Feb 22, 6:27 PM MST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CST SAT FEB 22 2014

.SYNOPSIS...
ISSUED AT 347 PM CST SAT FEB 22 2014

AT H5 CLOSED LOW OVER HUDSON BAY. A WAVE OVER WESTERN CANADA WILL
MOVE SOUTH INTO MONTANA. BROAD TROUGH THROUGH THE NORTHERN TIER OF
STATES. ARCTIC HIGH PRESSURE MOVING INTO NORTHERN PLAINS FROM
WESTERN CANADA. SEVERAL MID LEVEL WAVES MOVING ACROSS PACIFIC
NORTHWEST INTO WYOMING WITH ASSOCIATED RADAR ECHOES ON THE NOSE OF
100KT+ UPPER LEVEL JET.

&&

.UPDATE...
ISSUED AT 724 PM CST SAT FEB 22 2014

WITH DECREASING CLOUD TOP TEMPERATURES ACROSS CENTRAL NEBRASKA AND
RADAR INDICATING PERSISTENT HEAVIER SNOW BANDS IN CENTRAL NEBRASKA
AND EXTREME SOUTHWEST NEBRASKA...WE HAVE EXPANDED THE ADVISORY
AREA NORTH...EAST AND SOUTH.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 347 PM CST SAT FEB 22 2014

SNOW EVENT IS ON TRACK TONIGHT INTO SUNDAY. LATEST 18Z RUN OF THE
NAM MODEL CONTINUES TO SUPPORT A BAND OF SNOWFALL...GENERALLY
CENTERED ON INTERSTATE 80. AS A 115 KT JET STREAK DIVES SOUTHEAST
INTO COLORADO THIS EVENING...MID LEVEL FRONTOGENETIC BAND QUICKLY
TIGHTENS FROM THE SOUTHERN NEBRASKA PANHANDLE ACROSS SOUTHWEST AND
INTO SOUTH CENTRAL NEBRASKA. A CROSS SECTION FROM DDC TO PIR SHOWS A
CLASSIC THERMAL CIRCULATION...WITH SYMMETRIC INSTABILITY AND CSI
BANDING POTENTIAL. VERY GOOD LIFT IS ALSO NOTED THROUGH A SATURATED
DENDRITIC LAYER. ALL THIS SPELLS A DECENT SNOWFALL IN A BAND FROM
THE NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA TONIGHT INTO SUNDAY
MORNING. LOCALLY HEAVY SNOW IS POSSIBLE IN ANY BAND THAT MAY
MATERIALIZE. STILL THINKING THAT 3 TO 5 INCHES WILL ACCUMULATE...BUT
AM CONCERNED THAT LOCALLY HIGHER AMOUNTS ARE POSSIBLE DUE TO CSI
BANDING POTENTIAL. WILL PASS THESE CONCERNS ALONG TO THE NEXT
FORECAST SHIFT.

THE MID LEVEL FRONTOGENESIS WEAKENS QUICKLY SUNDAY MORNING...WITH
SNOW RAPIDLY DECREASING. STILL THROUGH LIGHT SNOW MAY LINGER INTO
THE AFTERNOON.

WIND THROUGH THE EVENT SHOULD REMAIN FAIRLY LIGHT...BUT LOCALLY
COULD REACH 15 MPH THIS EVENING...WHICH COULD PRODUCE SOME MINOR
DRIFTING SNOW.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 347 PM CST SAT FEB 22 2014

MID TERM MODEL SOLUTIONS IN FAIR AGREEMENT AND VERY SIMILAR TO
YESTERDAYS RUNS SO HAVE BETTER CONFIDENCE IN FORECAST. LONG TERM
MODELS HAVING SOME DIFFICULTY BUT IN GENERAL ARE FAIRLY CONSISTENT.
MAIN FORECAST FOCUS WILL BE SNOW CHANCES THROUGH THE FIRST PART OF
THE WEEK AND TEMPERATURES THROUGH THE LONG TERM. SNOW TO CONTINUE
SUNDAY NIGHT INTO MONDAY AS A STRONG MID LEVEL WAVE MOVES OUT OF
PACIFIC NORTHWEST ON NOSE OF 100KT+ UPPER JET. SNOWFALL WILL BE
FOCUSED OVER NORTH WEST NEBRASKA AND THEN TRANSITION TO THE EAST
ACROSS NORTHERN NEBRASKA THROUGH THE DAY ON MONDAY AS THE WAVE MOVES
ONTO THE NORTHERN PLAINS. MONDAY NIGHT AS THE UPPER JET SHIFTS SOUTH
THE FOCUS FOR PRECIPITATION MOVES SOUTH THROUGH THE SANDHILLS AS THE
ARCTIC HIGH MOVES INTO MONTANA. LIGHT SNOW TO CONTINUE THROUGH THE
DAY TUESDAY BEFORE MOVING SOUTH INTO KANSAS TUESDAY NIGHT. WEDNESDAY
MORNING TO BE COLDEST WITH FRESH SNOW COVER...CLEARING SKIES AND THE
ARCTIC HIGH OVER HEAD. HAVE GONE WITH COLDER GUIDANCE THROUGH THE
MID TERM WITH FRESH SNOW AND CLOUDY SKIES. SOUTHERN STREAM JET 150KT+
BRINGS ONSHORE FLOW AND PRECIPITATION INTO SOUTHERN CALIFORNIA WHICH
SPREADS INTO SOUTHERN AND CENTRAL PLAINS THROUGH THE WEEKEND. STILL
SOME UNCERTAINTY WITH LONG RANGE MODELS AND HAVE NOT MADE TOO MANY
ADJUSTMENTS TO ONGOING FORECAST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 534 PM CST SAT FEB 22 2014

A BAND OF MODERATE TO HEAVY SNOW HAS DEVELOPED ALONG THE NORTH
PLATTE RIVER VALLEY ALONG AN OGA-LBF LINE. PREVAILING VISIBILITY IN
THE BAND WILL BE 3/4SM TO 1 1/2SM OVER MOST OF THE AREA WITH
LOCALIZED TO 1/2SM. LATE TONIGHT...TOWARD 06Z...PREVAILING
VISIBILITY WILL BE 1/2SM OR LOWER AND WILL FINALLY IMPROVE TO 1SM OR
HIGHER BY EARLY SUNDAY MORNING. ANOTHER BAND OF MODERATE SNOW ALONG
A BBW-TIF-AIA LINE WILL DECREASE IN INTENSITY LATE THIS EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL NOON CST /11 AM MST/ SUNDAY FOR
NEZ022>025-035>038-056>059-069>071.

&&

UPDATE...SPRINGER
SYNOPSIS...POWER
SHORT TERM...TAYLOR
LONG TERM...POWER
AVIATION...SPRINGER
Hazardous weather outlook, Feb 22, 4:03 PM MST, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
503 PM CST SAT FEB 22 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-232315-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
503 PM CST SAT FEB 22 2014 /403 PM MST SAT FEB 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT AND SUNDAY MORNING
FOR 3 TO 5 INCHES OF SNOW ACROSS PARTS OF WESTERN AND NORTH
CENTRAL NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HAZARDOUS TRAVEL IS EXPECTED SUNDAY MORNING AS A RESULT OF THE
SNOW FROM THE PREVIOUS NIGHT ACROSS PARTS OF WESTERN AND NORTH
CENTRAL NEBRASKA.

LIGHT SNOW IS LIKELY SUNDAY NIGHT ACROSS NORTHERN NEBRASKA.
ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Local storm report, Feb 22, 6:31 PM MST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 PM CST SAT FEB 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     SNOW             BIG SPRINGS             41.06N 102.07W
02/22/2014  M2.5 INCH        DEUEL              NE   CO-OP OBSERVER

            2.5 INCHES OF SNOW HAS FALLEN AND MODERATE TO HEAVY SNOW
            CONTINUES TO FALL.

&&

JGOMEZ
Local storm report, Feb 22, 7:39 PM MST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
839 PM CST SAT FEB 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     SNOW             IMPERIAL                40.52N 101.64W
02/22/2014  M2.0 INCH        CHASE              NE   NWS EMPLOYEE

&&

JGOMEZ
Local storm report, Feb 22, 8:08 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CST SAT FEB 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     SNOW             IMPERIAL                40.52N 101.64W
02/22/2014  M4.0 INCH        CHASE              NE   CO-OP OBSERVER

            4 INCHES OF SNOW AND STILL HEAVY SNOW FALLING.

&&

JGOMEZ
Local storm report, Feb 22, 8:28 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CST SAT FEB 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     SNOW             SE NORTH PLATTE         41.13N 100.77W
02/22/2014  M1.0 INCH        LINCOLN            NE   NWS EMPLOYEE

0915 PM     SNOW             BIG SPRINGS             41.06N 102.07W
02/22/2014  M5.0 INCH        DEUEL              NE   CO-OP OBSERVER

            5.0 INCHES MEASURED WITH MODERATE TO HEAVY SNOW STILL
            FALLING.

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 11:08 AM MSTWinter Weather AdvisoryLBFArthur, Deuel, Garden, Keith, Lincoln, McPherson112 min

Nearby

Winter Storm Warnings in Nebraska, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.